MathSciNet Relay Station
MathSciNet bibliographic data
MR925994 55M20 (54H20 54H25 58F25)
Fathi, Albert An orbit closing proof of Brouwer's lemma on translation arcs. Enseign. Math. (2) 33 (1987), no. 3-4, 315–322.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement